Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A provisional solution to the normal Moore space problem

Author: Peter J. Nyikos
Journal: Proc. Amer. Math. Soc. 78 (1980), 429-435
MSC: Primary 54E30; Secondary 03E35, 54A35
MathSciNet review: 553389
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Product Measure Extension Axiom (PMEA), whose consistency would follow from the existence of a strongly compact cardinal, implies that every normalized collection of sets in a space of character less than the continuum is well separated. Consistency of PMEA would thus solve many well-known problems of general topology, including that of whether every first countable normal space is collectionwise normal, as well as the normal Moore space problem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E30, 03E35, 54A35

Retrieve articles in all journals with MSC: 54E30, 03E35, 54A35

Additional Information

PII: S 0002-9939(1980)0553389-4
Keywords: Moore space, collectionwise normal, normalized, well separated, Product Measure Extension Axiom, metrizable, strongly compact
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia